Metformin is a medicine that can be combined with other medicine in an effort to lower high blood sugar. It is best used for patients those who suffer from type two diabetes. Treating high blood sugar, is a preemptive measure in fighting kidney disease, blindness, sexual incontinence, as well as loss of limb.
Metformin is best taken as directed by your doctor, around 1 to 3 times per day, as dependent on your own personal medical condition. When a dose is missed, be sure to take it as soon as it is possible.
While doctors are unable to determine how the process happens, there is certain evidence that Metformin can lead to weight loss. One idea is that it causes one to eat less through loss appetite. The weight loss depends from person to person, but it is usually 4 to 7 pounds within two or more years of use. The weight loss is well aided by healthy lifestyle habits. Not following healthy lifestyle habits, can cause Metformin to lose its weight loss benefit. Following a good exercise plan is highly encouraged to enhance the weight loss benefits.
While Metformin is not approved by the FDA as a weight loss medicine, your doctor might prescribe it with the purpose of lowering high blood sugar levels, as well as promoting efforts of losing weight. Being obese is a real indicator for a host of lifestyle and heart diseases, and also a big indicator of erection issues . Infact a survey conducted by pharmacyforums.org reveals that 1 out of 3 people who left generic viagra reviews on their forums were either overweight or had diabetes and often both.
While taking Metformin, there can be other factors that can cause weight loss. Other medicines and medical conditions such as depression, stress, AIDS, Parkinsons Disease, cancer, anxiety can all contribute to the loss of weight. Diarrhea, Irritable Bowel Syndrome or IBS, along with other stomach conditions can also have an adverse effect on weight loss.
Metformin has side effects that usually disappear after regular use, therefore, if you are worried about losing too much weight, you should rest assured that the weight loss caused by Metformin is slight and gradual. Sudden and copious amount of weight loss, over a short amount of time, should be told to your doctor right away. Side effects might include weakness, difficulty breathing, sleepiness, slow or irregular heartbeat, dizziness, unusual muscle pain, nausea and stomach pain.
Should you experience these, and other side effects, visit an emergency room without delay.
Talking to your doctor about options to weight loss as this is a process that varies from person to person. The method of losing weight most recommended by all doctors is a well-balanced plan of diet and exercise. Consulting with your doctor will help clear up any questions you might have about diet and exercise programs that you should follow, whether there is any need for medicine for the weight loss, and the possibility of not having the need to take certain medicine when the weight loss goal is met.